# SDR SWIA97862

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Engine: Ge CF343A1
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR CAUTION CAME ON CLIMBING OUT OF APPROXIMATELY 16,000 FEET AND STAYED ON UNTIL DESCENDING OUT OF 14,300 FEET.  RETURNED TO SLC.  FOUND CARGO DOOR PROXIMITY SWITCH TO BE OUT OF THE .50 INCH GAP.  READJUSTED CARGO DOOR HANDLE PROXIMITY SWITCH IAW MM 52-70-02.  OPS CHECK OF CARGO DOOR WARNING MESSAGE CHECKS GOOD.
